Journal of the Mathematical Society of Japan

On stable processes with boundary conditions

Shinzo WATANABE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 14, Number 2 (1962), 170-198.

Dates
First available in Project Euclid: 17 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261062061

Digital Object Identifier
doi:10.2969/jmsj/01420170

Mathematical Reviews number (MathSciNet)
MR0144387

Zentralblatt MATH identifier
0114.33504

Subjects
Primary: 60.60

Citation

WATANABE, Shinzo. On stable processes with boundary conditions. J. Math. Soc. Japan 14 (1962), no. 2, 170--198. doi:10.2969/jmsj/01420170. https://projecteuclid.org/euclid.jmsj/1261062061


Export citation